Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 ... 5 6 7 8 9 10 11 12 13 14 Next » Page: Items per page:
  found 135 articles
 
81
Syahmarani, Aghni ( Department of Mathematics, University of Sumatera Utara) ; Suwilo, Saib ( Department of Mathematics, University of Sumatera Utara)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
82
Danchev, Peter ( Department of Mathematics, Plovdiv State University)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
83
-, Nurdin ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Hasanuddin University (UNHAS))
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
84
Fenecios, Jonald P. ( Department of Mathematics, Ateneo de Davao University) ; Cabral, Emmanuel A. ( Department of Mathematics, Ateneo de Manila University)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
85
Soenjaya, Agus L. ( Department of Mathematics, National University of Singapore)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
86
Ramane, Harishchandra S. ( Department of Mathematics, Gogte Institute of Technology, Udyambag,) ; Revankar, Deepak S. ( Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum) ; Ganagi, Asha B. ( Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum)
Journal of the Indonesian Mathematical Society Volume 18 Number 1 (April 2012)
Publisher: IndoMS
 
87
Arumugam, S. ( Kalasalingam University) ; Bagga, Jay ( Ball State University)
Journal of the Indonesian Mathematical Society Special Edition, Year 2011 page. 1-9
Publisher: IndoMS
 
88
Arumugam, S. ( Kalasalingam University) ; Froncek, Dalibor ( University of Minnesota) ; Kamatchi, N. ( Kalasalingam University)
Journal of the Indonesian Mathematical Society Special Edition, Year 2011 page. 11-26
Publisher: IndoMS
 
89
Froncek, Dalibor ( University of Minnesota) ; Tollefson, Leah ( University of Minnesota)
Journal of the Indonesian Mathematical Society Special Edition, Year 2011 page. 39-44
Publisher: IndoMS
 
90
Gallian, Joseph A. ( University of Minnesota)
Journal of the Indonesian Mathematical Society Special Edition, Year 2011 page. 45-58
Publisher: IndoMS
 
« Previous 1 ... 5 6 7 8 9 10 11 12 13 14 Next »

Page: 9 of 14